# SDR 2904071503

- Difficulty date: July 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N894NA
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,355 hours, 10,527 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,258 hours, 9,984 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164960
- Part serial: 658
- Condition: Defective
- Location: Engine
- Part time: 15 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLEED AIR VALVE FLAG NOT GOING OFF.
